# SDR AALA20050535

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N603AA
- Make and model: Boeing 757223
- Aircraft serial: 27054
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N61191
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BOS - AT PUSHBACK WHEN BRAKES WERE RELEASED HYDRAULIC FLEX LINE IN LEFT WHEEL WELL RUPTURED.  REPLACED LEFT HAND GEAR WHEEL WELL HYDRAULIC LINE IN UPPER SECTION OF LEFT HAND GEAR AFT OF REAR SPAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
